MathSciNet Relay Station
MathSciNet bibliographic data
MR1492921 47H10 (34K15 45G10)
Burton, T. A.; Kirk, Colleen A fixed point theorem of Krasnoselskii-Schaefer type. Math. Nachr. 189 (1998), 23–31.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement